您当前所在位置: 首页 > 学者

褚健

  • 9浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 195下载

  • 0评论

  • 引用

期刊论文

Quadratic Stability and Stabilization of Dynamic Interval Systems

褚健Wei-Jie Mao and Jian Chu

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, VOL. 48, NO.6, JUNE 2003,-0001,():

URL:

摘要/描述

This note presents necessary and sufficient conditions for the quadratic stability and stabilization of dynamic interval systems. The results are obtained in terms of linear matrix inequalities (LMIs) and extended to the quadratic stability and stabilization of linear systems with uncertain parameters.With the powerful LMI toolbox, it is very convenient to solve these problems. The illustrative examples show that this method is effective and less conservative to check the robust stability and to design the stabilizing controller for dynamic interval systems.

版权说明:以下全部内容由褚健上传于   2005年03月08日 21时43分46秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果